Side effects from Zoloft?
First of all iv started taking zoloft 50mg for five days now since monday, iv been on them before i came off them 6 months ago and had side affects when i first took them, like sleeping heaps for 18 hours at a time, and blurred vision, dilated pupils, and dryness of the mouth but most of them went away within 2 weeks except for the dilated pupils. anyway iv been having side affects such as wanting to sleep all the time, and sleeping for long periods of time like 12-14 hours, at least not as much as last time, slightly blurred vision but only on the rare occasion, and stronger heart beat at night when laying in bed. but the main one i want to know about is iv been experiencing very sweaty palms, they sweat all the time if i put them up to the light it sort of looks glittery, from the sweat. I know this isn't a major side effect but it more annoying then anything, i guess what im asking is will this side effect go away or is it one that will stay with me for the duration im on the tablets like the dilated pupils. i cant remember if i had sweaty palms last time i was on them. has anyone had this?
- Anonymous1 decade agoFavorite Answer
One way antidepressants work is by altering the balance of certain chemicals in your brain. And, as with all medicines, this change can cause side effects. Some, like jitteriness, weird dreams, dry mouth, and diarrhea typically go away after a week or two -- if they don’t, it’s probably best to switch to another drug. Others, like decreased sexual desire, may last longer.
Not everyone has the same side effects. And a particular antidepressant doesn’t cause the same side effects in all people. Many things, including your genetic makeup or existing health conditions, can affect the way you respond to taking an antidepressant.
It’s important to keep track of side effects and discuss them with your doctor. Together, you and your doctor can safely manage your antidepressants so they work with minimal side effects.
Antidepressants can sometimes cause a wide range of unpleasant side effects, including:
* increased appetite and weight gain
* loss of sexual desire and other sexual problems, such as erectile dysfunction and decreased orgasm
* fatigue and drowsiness
* dry mouth
* blurred vision
- Anonymous6 years ago
Don't ever take the sleeping pills route!!
1. They will damage your liver big time and you can get into serious health problems.
2. You will get hooked up on them and you won't be able to have a normal life any more if you don't take your pills everyday.
The sleeping pills industry is damaging our health by capitalizing on our ignorance, and by distracting people from effective and natural ways to deal with this problem. I had been taking prescription sleep medications [Ambien] for over 5 years. It stopped working and I simply took more. Still did not work. Nights were very difficult - medication put me to sleep but I would wake up after 2–3 hours with a strong sympathetic response (fast pulse, pounding heartbeat, wide awake alert). It was a very difficult cycle to break. I was really in bad shape due to lack of sleep.
After years of struggling I was able to cure my insomnia naturally and pretty fast. I followed the Sleep Tracks sleep optimization program, here is their official web -site if you want to take a look: http://www.insomniacure.net
Ohhh..and Good Luck!
- Anonymous6 years ago
A good site you can visit to solve your problem with natural solutions: http://erectiledysfunction.toptips.org
Erectile dysfunction (also known as impotence or simply ED) occurs when a man can no longer get or keep an erection firm enough for sexual intercourse. It's a common type of male sexual dysfunction. Male sexual arousal is a complex process that involves the brain, hormones, emotions, nerves, muscles and blood vessels. Erectile dysfunction can result from a problem with any of these. Likewise, stress and mental health problems can cause or worsen erectile dysfunction. Visit http://erectiledysfunction.toptips.org for more info and remedies about erectile dysfunction.
Hope it helps.
- BarbaraLv 44 years ago
be afraid. you can bet there can be permanent effects on your body when you take sertraline (lustral, zoloft) , it is a chemical quick fix. it is amazing to me that doctors will prescribe anti depressant /anti anxiety medication at the drop of a hat without even bothering to check the patient for vitamin and mineral defficiency, hormonal problems .
For the best answers, search on this site https://smarturl.im/aDLHS